TU Darmstadt / ULB / TUbiblio

Global Existence for a Class of Reaction-Diffusion Systems with Mass Action Kinetics and Concentration-Dependent Diffusivities

Bothe, Dieter and Rolland, Guillaume (2015):
Global Existence for a Class of Reaction-Diffusion Systems with Mass Action Kinetics and Concentration-Dependent Diffusivities.
In: Acta Applicandae Mathematicae, pp. 25-57, 139, (1), ISSN 0167-8019, DOI: 10.1007/s10440-014-9968-y, [Online-Edition: https://doi.org/10.1007/s10440-014-9968-y],
[Article]

Item Type: Article
Erschienen: 2015
Creators: Bothe, Dieter and Rolland, Guillaume
Title: Global Existence for a Class of Reaction-Diffusion Systems with Mass Action Kinetics and Concentration-Dependent Diffusivities
Language: German
Journal or Publication Title: Acta Applicandae Mathematicae
Volume: 139
Number: 1
Divisions: Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics > Mathematical Modelling and Analysis
Profile Areas
04 Department of Mathematics
Date Deposited: 24 Apr 2018 16:30
DOI: 10.1007/s10440-014-9968-y
Official URL: https://doi.org/10.1007/s10440-014-9968-y
Export:

Optionen (nur für Redakteure)

View Item View Item